Advanced search
Add to list

The eigenvalue decomposition of a symmetric matrix - Solution.

(2000) ECONOMETRIC THEORY. 16(2). p.289-294
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
PUNTANEN, S., et al. “The Eigenvalue Decomposition of a Symmetric Matrix - Solution.” ECONOMETRIC THEORY, vol. 16, no. 2, 2000, pp. 289–94.
APA
PUNTANEN, S., STYAN, G., WERNER, H., & Dhaene, G. (2000). The eigenvalue decomposition of a symmetric matrix - Solution. ECONOMETRIC THEORY, 16(2), 289–294.
Chicago author-date
PUNTANEN, S, G STYAN, HJ WERNER, and Geert Dhaene. 2000. “The Eigenvalue Decomposition of a Symmetric Matrix - Solution.” ECONOMETRIC THEORY 16 (2): 289–94.
Chicago author-date (all authors)
PUNTANEN, S, G STYAN, HJ WERNER, and Geert Dhaene. 2000. “The Eigenvalue Decomposition of a Symmetric Matrix - Solution.” ECONOMETRIC THEORY 16 (2): 289–294.
Vancouver
1.
PUNTANEN S, STYAN G, WERNER H, Dhaene G. The eigenvalue decomposition of a symmetric matrix - Solution. ECONOMETRIC THEORY. 2000;16(2):289–94.
IEEE
[1]
S. PUNTANEN, G. STYAN, H. WERNER, and G. Dhaene, “The eigenvalue decomposition of a symmetric matrix - Solution.,” ECONOMETRIC THEORY, vol. 16, no. 2, pp. 289–294, 2000.
@article{118364,
  author       = {{PUNTANEN, S and STYAN, G and WERNER, HJ and Dhaene, Geert}},
  issn         = {{0266-4666}},
  journal      = {{ECONOMETRIC THEORY}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{289--294}},
  title        = {{The eigenvalue decomposition of a symmetric matrix - Solution.}},
  volume       = {{16}},
  year         = {{2000}},
}

Web of Science
Times cited: